Mathematica Eterna
Open Access

ISSN: 1314-3344

Volume 6, Issue 1 (2016)

Research Article

Pages: 1 - 9

Some remarks on generalized derivations

Krzysztof Drachal

Research Article

Pages: 1 - 17

Separation by h−convex stochastic processes

Lysis Gonz´alez and Nelson Merentes

Research Article

Pages: 19 - 23

Structure of 3-Lie algebra J27

BAI Ruipu, GUO Weiwei and LIN Lixin

Research Article

Pages: 25 - 29

Classification of 3-Lie bialgebras of type (Lb, Cb)

BAI Ruipu and ZHANG Yan

Research Article

Pages: 47 - 85

On Ostrowski’s Type Inequalities via Convex, s-Convex and Quasi-Convex Stochastic Processes

Jes´us Materano, Nelson Merentes and Maira Valera-L´opez

Research Article

Pages: 87 - 98

On inequalities among some cardinal invariants

Joanna Jureczko

Research Article

Pages: 99 - 106

Extreme boundary of space semi-additive functionals on finite set

Gayratbay F. Djabbarov

Top